# SDR TRBACPCP2010036

- Difficulty date: March 23, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 26,723 hours, 29,355 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONTACT POINT AT FWD PRESSURE BULKHEAD. C/W SRI DO/TS-1767/10-13252, REF NDT REPORT AMS INC 100326-25 FOR UT AN HFEC VALUES. NO CRACKS NOTED AT THIS TIME. C/W ATR72 SRAS DO/TS - 1767/10 5668 SUPPLEMENTARY INSP, DUI OF BLENDED AREAS EVERY 2 YRS FOR NEW CORROSION DETECTION. ACCOMPLISHED EO E2-53MR-241 SUPPLEMENTARY INSP ON FRAME FWD BULK HEAD BLEND OUT WEB REPAIR.
